Salvador Addas Zanata


Address
 
 

Departamento de Matemática Aplicada

Instituto de Matemática e Estatística
Universidade de São Paulo
Rua do Matão, 1010
05508-090 - São Paulo - SP – Brasil


Tel:   55-11-30916234     Fax:  55-11-30916131

Office number: 294

e-mail: sazanata@ime.usp.br
 


Research Interests

 

·  Topological Dynamics

·  Twist Maps

·  Hamiltonian Systems

·  Bifurcation Theory

·  Ergodic Theory

 


 

1)      Baixe aqui as listas de Calc. Numerico - Lic.: Caderno de Exercicios

 

Published Papers

 

1)      Zanata, S. and Ragazzo C. (2001) Critical number in scattering and escaping problems in classical mechanics Physical Review E 64

 

2)      Zanata, S. (2001) Periodic and quasi-periodic orbits of a new type for twist maps of the torus     Anais da Academia Brasileira de Ciencias 74(1), 25-31.

 

3)      Zanata, S. (2002) On the existence of a new type of periodic and quasi-periodic orbits for twist maps of the torus Nonlinearity 15, 1399-1416

 

4)      Zanata, S. and Ragazzo C. (2002) On the stability of some periodic orbits of a new type for twist maps Nonlinearity 15, 1385-1397

 

5)      Zanata, S. and Ragazzo C. (2004) Conservative dynamics: Unstable sets for saddle-center loops. Journal of Differential Equations 197 (1), 118-146  

 

6)      Zanata, S. (2004) Instability for the rotation set of homeomorphisms of the torus homotopic to the identity. Ergodic Theory and Dynamical Systems 24 (2), 319-328

 

7) Zanata, S. (2004) On properties of the vertical rotation interval for twist mappings II Qualitative theory of Dynamical systems 4, 125-137

 

8) Zanata, S. (2005) On properties of the vertical rotation interval for twist mappings Ergodic Theory and Dynamical Systems 25, 641–660

 

9) Zanata, S. (2004) A note on a standard family of twist maps Qualitative Theory of Dynamical Systems 5, 1–9.

 

10) Zanata, S. (2006) Stability for the vertical rotation interval of twist mappings Discrete Contin. Dyn. Syst. 14, 631–642.

 

11) Zanata, S. (2007) A simple computable criteria for the existence of horseshoes Discrete Contin. Dyn. Syst. 17, 365–370

 

12) Zanata, S. (2005) Some extensions of the Poincaré-Birkhoff theorem to the cylinder Nonlinearity 18, 2243–2260

 

13) Tal, Fábio Armando; Addas-Zanata, Salvador (2007) On periodic points of area preserving torus homeomorphisms. Far East J. Dyn. Syst. 9, no. 3, 371–378

 

14) Tal, Fábio Armando; Addas-Zanata, Salvador (2008) On maximizing measures of homeomorphisms on compact manifolds. Fund. Math. 200, 145–159

 

15) Tal, Fábio Armando; Addas-Zanata, Salvador (2008) Maximizing measures for endomorphisms of the circle. Nonlinearity 21, 2347–2359

 

16) Tal, Fábio Armando; Addas-Zanata, Salvador (2010) On generic rotationless diffeomorphisms of the annulus. Proc. Amer. Math. Soc. 138, 1023–1031

 

17) Tal, Fábio Armando; Addas-Zanata, Salvador (2010) Support of maximizing measures for typical C^0 dynamics on compact manifolds. Discrete Contin. Dyn. Syst. 26, no. 3, 795–804

 


 

 

Accepted Papers

 

18) Tal, Fábio Armando; Addas-Zanata, Salvador (2011) Homeomorphisms of the annulus with a transitive lift. a ser publicado em Math. Zeit.

 

19) Tal, Fábio Armando; Addas-Zanata, Salvador (2011) Boyland's Conjecture for rotationless homeomorphisms of the annulus with two fixed points. a ser publicado em Qual. Th. of Dyn. Sys.

 

20) Tal, Fábio Armando; Addas-Zanata, Salvador (2011) Homeomorphisms of the annulus with a transitive lift II. a ser publicado em Discrete and Cont. Dyn. Sys.

 

21) Gomes, Bernardo; Addas-Zanata, Salvador (2011) Horseshoes for a generalized Markus-Yamabe example. a ser publicado em Qual. Th. of Dyn. Sys.

 

22) Addas-Zanata, S. Tal, F. Garcia, B. (2014) Dynamics of homeomorphisms of the torus homotopic to Dehn twists. a ser publicado em Ergodic Theory and Dynamical Systems

 

23) Addas-Zanata, S (2014) Area Preserving diffeomorphisms of the torus whose rotation sets have non empty interior. a ser publicado em Ergodic Theory and Dynamical Systems

 

22) Addas-Zanata, S e Salomao P.(2014) Persistence of fixed points under rigid perturbations of maps. a ser publicado em Fundamenta Mathematicae

 

23) Addas-Zanata, S. (2014) Uniform bounds for diffeomorphisms of the torus and a conjecture by P. Boyland. a ser publicado em Journal of the London Mathematical Society


 

 

Preprints

 

 

23) Addas-Zanata, S. e Le Calvez P. (2015) Perturbing homeomorphisms of the torus whose rotation sets have rationals in their boundaries.

 


 

 

Book

 

 

1) Zanata S., Ragazzo C. e Carneiro M. Uma introdução às aplicações do tipo twist

 

 

 

 


 

 

Personal Interests

 

·  nature

·  life

·  love

·  connections between the above